# SDR UALA2011071703629

- Difficulty date: July 17, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 58,459 hours, 20,728 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Fire Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AISLE STAND PANEL LIGHT (STATE LOCATION) EXTINGUISHED.  REPLACED AFT CARGO ARMED PUSHBUTTON SWITCH LENS CAP DUE TO LED SEGMENT BURNED OUT, LIGHT OPS OK 7 SYSTEM OPS CHECKED OKAY.
